# SDR SCNA95011

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Air Valve
- Part number: 39854021
- Condition: Faulty
- Location: Right Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SLC - FLT 865 - ON CLIMB-OUT, FLIGHT ENGINEER UNABLE TO CONTROL CABIN IN AUTO, STANDBY, OR MANUAL (OUTFLOW VALVE IN FULL CLOSED POSITION WITH CABIN CLIMBING).  FOUND RIGHT FORWARD PACK VALVE INOPERATIVE.  REPLACED RIGHT FORWARD PACK VALVE AND RAN RIGHT PACK, OPERATIONS CHECKED NORMAL.  ALSO PRESSURIZED AIRCRAFT ON GROUND AND FOUND NO AIR LEAKS.  AIRCRAFT PRESSURIZED NORMALLY.  (X)
